# SDR 99ZZZX4336

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 1564T1005
- Condition: Inoperative
- Location: Fuel Control
- Part time: 206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL ACTUATOR INOPERATIVE.  WILL NOT MOVE IN EITHER DIRECTION.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
